# SDR DALA2024091709123

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 54,866 hours, 27,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS, CHKS NML & ARMS NML REF B757 AMM 52-11. (6444820)
